# SDR REXA2016052300911

- Difficulty date: May 23, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 19,040 hours, 18,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CUSTOMER TASK CARD W533337, A DENT AT FS 592, BETWEEN STRINGERS 25R & 26R COULD NOT BE RE-CONTOURED & REQUIRES REPAIR.  PERFORMED CUT OUT OF DAMAGE & FABRICATED & INSTALLED REPAIR DOUBLER IAW EA CRJ253-04341.
